Alert archive / Arkansas / Flash Flood Warnings in 2016

Flash Flood Warning 46, NWS Memphis, TN

March 31, 20165 counties in Arkansas

NWS Memphis, TN issued this flash flood warning at Mar 31, 2016, 1:40 AM CDT for 5 counties in Arkansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 31, 2016, 1:40 AM CDT (06:40 UTC)
Expired
Mar 31, 2016, 4:45 AM CDT
In force
3 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Crittenden County, AR, Cross County, AR, Lee County, AR, Phillips County, AR, St. Francis County, AR

The radar

The Memphis radar (KNQA), 90 km from the middle of the area, began a volume at 06:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 6.7 hours before the alert went out and 280 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2016-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 213 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2016-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 166 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
213 J/kg
Mixed-layer CIN
-113 J/kg
Mixed-layer LCL
871 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
166 m²/s²
0-3 km storm-relative helicity
303 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted.

408 
WGUS54 KMEG 310640
FFWMEG
ARC035-037-077-107-123-310945-
/O.NEW.KMEG.FF.W.0046.160331T0640Z-160331T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
140 AM CDT THU MAR 31 2016

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN CROSS COUNTY IN EASTERN ARKANSAS...
  SOUTHEASTERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
  CRITTENDEN COUNTY IN EASTERN ARKANSAS...
  LEE COUNTY IN EASTERN ARKANSAS...
  PHILLIPS COUNTY IN EASTERN ARKANSAS...

* UNTIL 445 AM CDT

* AT 140 AM CDT...DOPPLER RADAR ESTIMATES 1 TO 3 INCHES OF RAIN HAS
  OCCURRED OVER THE PAST 3 HOURS. SHOWERS AND THUNDERSTORMS WILL
  PRODUCE AN ADDITIONAL 1 TO 3 INCHES OF RAIN OVER THE NEXT 3 HOURS.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  WEST MEMPHIS...MARION...MARIANNA...EARLE...HUGHES...MARVELL...
  PARKIN...ELAINE...ST FRANCIS NATIONAL PARK...WHITE RIVER NATIONAL
  WILDLIFE REFUGE...WEST HELENA...HELENA...MEMPHIS...
  CRAWFORDSVILLE...EDMONDSON...WHEATLEY...HORSESHOE LAKE...LEXA...
  WIDENER AND MORO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3492 9115 3491 9073 3544 9050 3544 9024
      3533 9029 3532 9011 3528 9017 3514 9006
      3504 9030 3491 9025 3483 9042 3489 9048
      3467 9059 3442 9057 3420 9092 3419 9091
      3416 9081 3415 9082 3412 9110 3447 9100

$$
1 follow-up statement
542 
WGUS74 KMEG 310946
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
446 AM CDT THU MAR 31 2016

ARC035-037-077-107-123-310956-
/O.EXP.KMEG.FF.W.0046.000000T0000Z-160331T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CROSS AR-ST. FRANCIS AR-CRITTENDEN AR-LEE AR-PHILLIPS AR-
446 AM CDT THU MAR 31 2016

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN CROSS...SOUTHEASTERN ST.
FRANCIS...CRITTENDEN...LEE AND PHILLIPS COUNTIES HAS EXPIRED...

THE HEAVY RAIN HAS ENDED...AND FLASH FLOODING IS NO LONGER EXPECTED
TO POSE A THREAT.

LAT...LON 3492 9115 3491 9073 3544 9050 3544 9024
      3533 9029 3532 9011 3528 9017 3514 9006
      3504 9030 3491 9025 3483 9042 3489 9048
      3467 9059 3442 9057 3420 9092 3419 9091
      3416 9081 3415 9082 3412 9110 3447 9100

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Mar 30, 11:54 PM CDT, 1 hour 46 minutes earlier.

Area forecast discussion, Mar 30, 11:54 PM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
1154 PM CDT WED MAR 30 2016

.UPDATE...
UPDATED FOR 06Z AVIATION DISCUSSION BELOW.

&&

.PREV DISCUSSION... /ISSUED 1020 PM CDT WED MAR 30 2016/

UPDATE...
SEVERE THREAT CONTINUES TO GRADUALLY DIMINISH. HAVE TRIMMED THE
NORTHERN END OF THE TORNADO WATCH...WHERE STRONG CONVECTION AND
SIGNIFICANT FLASH FLOODING HAVE OCCURRED. DOWN TO THE SOUTHWEST OF
MEMPHIS... A WELL ORGANIZED MCV WAS MOVING NORTHEAST UP THE
DELTA. THIS FEATURE WAS ENCOUNTERING STRONGLY CAPPED LOW LEVEL
INSTABILITY LESS THAN 300 J/KG. BUT MODEST ELEVATED INSTABILITY
WAS CONTINUING TO SUPPORT THUNDERSTORMS ROOTED IN AN ELEVATED
LAYER. THE AFOREMENTIONED MCV WAS RESULTING IN WEAK MIDLEVEL
STORM ROTATION OVER PHILLIPS AND LEE COUNTY AR. MODEST USABLE LOW
LEVEL INSTABILITY ASIDE... THE STRONG SHEAR UPSTREAM OF THE
MEMPHIS METRO PRECLUDED AN EARLY CANCELLATION OF THE REST OF
TORNADO WATCH 63. WILL CONTINUE TO MONITOR AND DO NOT ANTICIPATE
THE TORNADO WATCH RUNNING THROUGH TO EXPIRATION.

MAIN OVERNIGHT THREAT CONTINUES TO BE FLASH FLOODING... WITH SLOW
MOVING STORMS SUPPLIED WITH ELEVATED MOIST INFLOW FROM A 50 TO 70
KT LOW LEVEL JET. OVERNIGHT SEVERE THREAT MAY PREVAIL FROM CHARLESTON
AND COAHOMA MS OVER TO HELENA/WEST HELENA...IF THE BOUNDARY LAYER
INSTABILITY CAN EXPAND NORTHEAST FROM NORTHERN LA.

PWB

PREV DISCUSSION... /ISSUED 651 PM CDT WED MAR 30 2016/

UPDATE...
UPDATED FOR 00Z AVIATION DISCUSSION BELOW.

PREV DISCUSSION... /ISSUED 412 PM CDT WED MAR 30 2016/

DISCUSSION...WATER VAPOR SATELLITE TRENDS INDICATE A SHORTWAVE
TROUGH BEGINNING TO MOVE FROM THE SOUTHERN PLAINS INTO WESTERN
SECTIONS OF THE LOWER MISSISSIPPI VALLEY. THIS HAS RESULTED IN THE
DEVELOPMENT OF NUMEROUS SHOWERS AND THUNDERSTORMS OVER
ARKANSAS...NORTHEAST TEXAS...AND SCATTERED SHOWERS AND
THUNDERSTORMS ACROSS THE REMAINDER OF THE LOWER MISSISSIPPI
VALLEY. AS OF 3 PM CDT...TEMPERATURES ACROSS THE MID SOUTH ARE IN
THE 70S AT MOST LOCATIONS WITH 60S OCCURRING ACROSS PORTIONS OF
NORTHEAST ARKANSAS WHERE THUNDERSTORMS HAVE COOLED THE AIR. SEVERE
THUNDERSTORM POTENTIAL TONIGHT AND AGAIN ON THURSDAY ALONG WITH
HEAVY RAINFALL POTENTIAL ARE THE PREDOMINANT CHALLENGES IN THIS
AFTERNOON/S FORECAST.

STRONG SOUTHERLY WINDS ON THE BACK SIDE OF HIGH PRESSURE HAS
ADVECTED LOW LEVEL MOISTURE UP FROM THE GULF OF MEXICO. SURFACE
DEWPOINTS HAVE ALREADY RISEN INTO THE 50S AND WILL LIKELY RISE
INTO THE 60S BY TONIGHT. INSTABILITY IS EXPECTED TO BE INITIALLY
ELEVATED TONIGHT WITH LARGE HAIL BEING THE PRIMARY THREAT.
SOME UNCERTAINTY STILL REMAINS TO HOW THE OVERALL CONVECTIVE
ACTIVITY WILL EVOLVE INTO THE OVERNIGHT HOURS AS SEVERAL
SHORTWAVES EMBEDDED WITHIN SOUTHWEST FLOW ALOFT WILL MOVE ACROSS
THE LOWER MISSISSIPPI VALLEY. LATEST THINKING IS A POTENTIAL FOR
MORE ORGANIZED ACTIVITY TO DEVELOP ACROSS ARKANSAS/LOUISIANA
LATER TONIGHT AND MOVE TOWARDS THE MID SOUTH OVERNIGHT TOWARDS
THURSDAY MORNING. FAVORABLE UPPER LEVEL DIVERGENCE...STEEP MID
LEVEL LAPSE RATES...AND FAVORABLE 0-6 KM SHEAR SUGGEST THE
PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. IN
ADDITION...SUFFICIENT DIRECTIONAL SHEAR WITH 0-1 KM STORM
RELATIVE HELICITY VALUES IN EXCESS OF 300 M2/S2 INDICATE A
POTENTIAL FOR TORNADOES EMBEDDED WITHIN LINE SEGMENTS IF STORMS
CAN BECOME SURFACE BASED.

THE TORNADIC THREAT SHOULD GRADUALLY DIMINISH THURSDAY MORNING AS
DIRECTIONAL SHEAR WEAKENS THROUGHOUT THE DAY. HOWEVER...SHORT TERM
MODELS INDICATE INCREASED INSTABILITY WITH VALUES APPROACHING OR
EXCEEDING 2000 J/KG AFTER THE INITIAL MORNING ACTIVITY MOVES OUT
AND ADDITIONAL SHOWERS AND THUNDERSTORMS DEVELOP ACROSS THE LOWER
MISSISSIPPI VALLEY. LARGE HAIL AND DAMAGING WINDS WILL BE THE
PRIMARY THREAT FOR ANY ADDITIONAL ACTIVITY THAT BECOMES SEVERE ON
THURSDAY...ESPECIALLY TOWARDS THURSDAY AFTERNOON/EVENING AS A COLD
FRONT FINALLY PUSHES THROUGH THE MID SOUTH BY THURSDAY NIGHT.

IN ADDITION TO THE SEVERE THUNDERSTORM THREAT...HEAVY RAINFALL IS
POSSIBLE ESPECIALLY IF THUNDERSTORMS REPEATEDLY MOVE ACROSS THE
SAME AREAS WITH AMOUNTS AVERAGING BETWEEN 2-4 INCHES WITH LOCALLY
HIGHER AMOUNTS POSSIBLE. A FLASH FLOOD WATCH FOR ALONG AND SOUTH
OF I-40 REMAINS IN EFFECT THROUGH THURSDAY EVENING.

HIGH PRESSURE WILL GRADUALLY RETURN TO THE MID SOUTH FOR FRIDAY
BEHIND THE COLD FRONT...BRINGING MAINLY RAIN FREE WEATHER TO THE
REGION THROUGH THE WEEKEND. LONG TERM MODELS SUGGEST A COLD FRONT
EMBEDDED WITHIN NORTHWEST FLOW ALOFT MAY MOVE ACROSS THE REGION
EARLY NEXT WEEK BRINGING ISOLATED/SCATTERED SHOWER/THUNDERSTORM
CHANCES BACK TO THE MID SOUTH.

CJC

&&

.AVIATION...
06Z TAFS

SHRA/TSRA TO CONTINUE THROUGH THE OVERNIGHT. GREATEST COVERAGE AT
MEM LIKELY THROUGH 08Z. FOLLOWING A MORNING BREAK...LOWER
ATMOSPHERE WILL LIKELY DESTABILIZE AND BECOME UNCAPPED TO TSRA
FORMATION BY 18Z.

PWB

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR CRITTENDEN-LEE AR-
     PHILLIPS-ST. FRANCIS.

MO...NONE.
MS...FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR ALCORN-BENTON MS-
     CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
     MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
     TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.

TN...FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR CHESTER-DECATUR-
     FAYETTE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-MADISON-MCNAIRY-
     SHELBY-TIPTON.

&&
Hazardous weather outlook, Mar 30, 11:23 PM CDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
1123 PM CDT WED MAR 30 2016

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-010630-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
1123 PM CDT WED MAR 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS OVERNIGHT OVER
THE MISSISSIPPI RIVER DELTA...TO THE SOUTHWEST OF MEMPHIS.
DAMAGING WINDS...LARGE HAIL AND A WEAK SHORT-LIVED TORNADO WILL BE
POSSIBLE.

LOCALLY HEAVY RAINFALL WILL LEAD TO A FLASH FLOOD THREAT ALONG AND
SOUTH OF THE I-40 CORRIDOR.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS ALONG AND EAST OF
THE MISSISSIPPI RIVER ON THURSDAY. DAMAGING WINDS...LARGE HAIL AND
TORNADOES WILL BE POSSIBLE. AREAS SOUTH OF I-40 WILL SEE THE THREAT
OF HEAVY RAIN AND FLASH FLOODING THROUGH LATE AFTERNOON OR EARLY
EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH THURSDAY EVENING.

PWB

In the hours before

Special weather statement, Mar 30, 8:39 PM CDT, 5 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
839 PM CDT WED MAR 30 2016

ARZ028-MOZ115-TNZ019-020-048-310230-
MISSISSIPPI AR-PEMISCOT MO-LAUDERDALE TN-DYER TN-GIBSON TN-
839 PM CDT WED MAR 30 2016

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 930 PM CDT FOR...

NORTHEASTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
SOUTHEASTERN PEMISCOT COUNTY IN SOUTHEASTERN MISSOURI...
NORTHEASTERN LAUDERDALE COUNTY IN WEST TENNESSEE...
DYER COUNTY IN WEST TENNESSEE...
WEST CENTRAL GIBSON COUNTY IN WEST TENNESSEE...

AT 839 PM CDT...A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH
WAS LOCATED NEAR BLYTHEVILLE...MOVING NORTHEAST AT 55 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN NORTHEASTERN MISSISSIPPI...SOUTHEASTERN PEMISCOT...
NORTHEASTERN LAUDERDALE...DYER AND WEST CENTRAL GIBSON COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3602 8916 3581 8949 3575 8989 3592 8997
      3618 8961 3620 8940 3620 8916
TIME...MOT...LOC 0139Z 239DEG 48KT 3589 8983
Local storm report, Mar 30, 8:44 PM CDT, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
844 PM CDT WED MAR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 PM     FLASH FLOOD      JONESBORO               35.82N 90.69W
03/30/2016                   CRAIGHEAD          AR   EMERGENCY MNGR

            MAJOR FLOODING IN THE JONESBORO AREA. SEVERAL ROADS WITH
            2FT OF WATER. POLICE CLOSING STREETS. WATER RESCUES
            ONGOING.

&&

JPM
Local storm report, Mar 30, 9:00 PM CDT, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
900 PM CDT WED MAR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HEAVY RAIN       2 SE JONESBORO          35.80N 90.66W
03/30/2016  M3.48 INCH       CRAIGHEAD          AR   CO-OP OBSERVER

            JONESBORO CO-OP OBSERVER REPORTS 3.48 INCHES OF STORM
            TOTAL RAIN.

&&

JPM
Local storm report, Mar 30, 9:31 PM CDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
931 PM CDT WED MAR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0931 PM     FLASH FLOOD      4 S JONESBORO           35.76N 90.69W
03/30/2016                   CRAIGHEAD          AR   LAW ENFORCEMENT

            OFFICERS REPORT PORTION OF LAWSON RD WASHED AWAY NEAR SAN
            SOUCI RD

&&

JPM
Local storm report, Mar 30, 9:48 PM CDT, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
948 PM CDT WED MAR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0948 PM     FLASH FLOOD      E JONESBORO             35.82N 90.69W
03/30/2016                   CRAIGHEAD          AR   EMERGENCY MNGR

            2 FEET OF WATER IN A HOME ON THE 2500 BLOCK OF MARY JANE
            STREET IN EAST JONESBORO

&&

JPM
Local storm report, Mar 30, 11:42 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1142 PM CDT WED MAR 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     FLASH FLOOD      RAVENDEN                36.24N 91.25W
03/30/2016                   LAWRENCE           AR   PUBLIC

            ROAD IMPASSABLE DUE TO WATER RUSHING OVER ROAD.

0817 PM     FLASH FLOOD      JONESBORO               35.82N 90.69W
03/30/2016                   CRAIGHEAD          AR   PUBLIC

            PICTURE ON TWITTER OF KAYS BUILDING ON THE CAMPUS OF ASU
            FLOODED.

0817 PM     FLASH FLOOD      JONESBORO               35.82N 90.69W
03/30/2016                   CRAIGHEAD          AR   TRAINED SPOTTER

            MANY ROADS FLOODED IN JONESBORO... MANY CARS STALLED IN
            HIGH WATER. WATER MOVING SWIFTLY.

0844 PM     FLASH FLOOD      JONESBORO               35.82N 90.69W
03/30/2016                   CRAIGHEAD          AR   EMERGENCY MNGR

            MAJOR FLOODING IN THE JONESBORO AREA. SEVERAL ROADS WITH
            2FT OF WATER. POLICE CLOSING STREETS. WATER RESCUES
            ONGOING.

0900 PM     HEAVY RAIN       2 SE JONESBORO          35.80N 90.66W
03/30/2016  M3.48 INCH       CRAIGHEAD          AR   CO-OP OBSERVER

            JONESBORO CO-OP OBSERVER REPORTS 3.48 INCHES OF STORM
            TOTAL RAIN.

0931 PM     FLASH FLOOD      4 S JONESBORO           35.76N 90.69W
03/30/2016                   CRAIGHEAD          AR   LAW ENFORCEMENT

            OFFICERS REPORT PORTION OF LAWSON RD WASHED AWAY NEAR SAN
            SOUCI RD

0948 PM     FLASH FLOOD      E JONESBORO             35.82N 90.69W
03/30/2016                   CRAIGHEAD          AR   EMERGENCY MNGR

            2 FEET OF WATER IN A HOME ON THE 2500 BLOCK OF MARY JANE
            STREET IN EAST JONESBORO

&&

JPM

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 7:09 PM CDTFlash Flood Warning EmergencyMEGCraighead, Greene, Lawrence, Poinsett3 hr
Mar 30, 7:21 PM CDTSpecial Weather StatementMEGPoinsett39 min
Mar 30, 7:56 PM CDTSevere Thunderstorm WarningMEGCraighead, Mississippi, Poinsett49 min
Mar 30, 8:20 PM CDTFlash Flood WarningMEGCraighead, Mississippi, Poinsett6 hr
Mar 30, 8:55 PM CDTFlash Flood WarningMEGCross, St. Francis3 hr
Mar 30, 8:59 PM CDTFlash Flood WarningMEGClay, Greene, Mississippi, Randolph3 hr
Mar 30, 9:04 PM CDTFlash Flood WarningMEGLawrence, Randolph3 hr
Mar 30, 10:07 PM CDTFlash Flood Warning EmergencyMEGCraighead, Greene, Lawrence, Poinsett3 hr
Mar 30, 10:11 PM CDTFlash Flood WarningMEGMississippi3 hr
Mar 30, 11:43 PM CDTFlash Flood WarningMEGCross, St. Francis3 hr
Mar 30, 11:44 PM CDTFlash Flood WarningMEGClay, Greene, Mississippi, Randolph3 hr
Mar 30, 11:48 PM CDTAreal Flood WarningMEGClay, Craighead, Lawrence, Randolph3 hr
Mar 31, 1:08 AM CDTFlash Flood WarningMEGCrittenden, Lee3 hr
Mar 31, 1:31 AM CDTAreal Flood WarningMEGClay, Craighead, Greene, Lawrence, Poinsett, Randolph4 hr
Mar 31, 1:36 AM CDTFlash Flood WarningMEGCrittenden, Mississippi3 hr
Mar 31, 2:13 AM CDTFlash Flood WarningMEGCraighead, Mississippi, Poinsett3 hr
Mar 31, 2:39 AM CDTAreal Flood WarningMEGClay, Greene3 hr
Mar 31, 2:42 AM CDTFlash Flood WarningMEGCross, St. Francis3 hr
Mar 31, 3:19 AM CDTFlash Flood WarningMEGCrittenden3 hr
Mar 31, 4:11 AM CDTFlash Flood WarningMEGLee64 min
Mar 31, 4:19 AM CDTFlash Flood WarningMEGCrittenden, Mississippi56 min
Mar 31, 5:09 AM CDTAreal Flood WarningMEGCraighead, Lawrence, Poinsett3 hr
Mar 31, 9:53 AM CDTRiver Flood WarningMEGCraighead69 hr
Mar 31, 9:53 AM CDTRiver Flood WarningMEGMississippi, Poinsett4 days
Mar 31, 9:53 AM CDTRiver Flood WarningMEGLee, St. Francis3 days
Mar 31, 10:09 AM CDTSevere Thunderstorm WarningMEGCraighead, Poinsett51 min
Mar 31, 10:31 AM CDTFlash Flood WarningMEGCraighead, Poinsett3 hr
Mar 31, 10:39 AM CDTSevere Thunderstorm WarningMEGCraighead, Mississippi, Poinsett51 min
Mar 31, 10:48 AM CDTSpecial Weather StatementMEGGreene42 min
Mar 31, 10:57 AM CDTFlash Flood WarningMEGCrittenden, Cross, Poinsett3 hr
Mar 31, 10:57 AM CDTSpecial Weather StatementMEGMississippi33 min
Mar 31, 10:59 AM CDTSevere Thunderstorm WarningMEGClay, Greene46 min
Mar 31, 11:18 AM CDTSevere Thunderstorm WarningMEGCraighead, Mississippi, Poinsett42 min
Mar 31, 11:30 AM CDTSevere Thunderstorm WarningMEGCross, Poinsett45 min
Mar 31, 11:55 AM CDTSevere Thunderstorm WarningMEGMississippi50 min
Mar 31, 12:12 PM CDTSevere Thunderstorm WarningMEGCrittenden, Cross, Mississippi, Poinsett48 min
Mar 31, 12:50 PM CDTSevere Thunderstorm WarningMEGMississippi40 min
Mar 31, 12:55 PM CDTSpecial Weather StatementMEGMississippi35 min
Mar 31, 3:20 PM CDTSpecial Weather StatementMEGLee, St. Francis40 min
Mar 31, 3:39 PM CDTSevere Thunderstorm WarningMEGCross, Lee, Phillips, St. Francis51 min
Mar 31, 4:22 PM CDTSpecial Weather StatementMEGCrittenden, Lee38 min
Mar 31, 4:29 PM CDTSevere Thunderstorm WarningMEGCrittenden, Lee, St. Francis46 min
Mar 31, 4:33 PM CDTSevere Thunderstorm WarningMEGCrittenden, Lee42 min
Mar 31, 4:49 PM CDTSevere Thunderstorm WarningMEGPhillips41 min
Mar 31, 5:55 PM CDTRiver Flood WarningMEGClay, Greene51 hr

Nearby

Flash Flood Warnings in Arkansas, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.